MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE PROBE COVER KIT WITH GEL (48 IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BARD ACCESS SYSTEMS SITE~RITE PROBE COVER KIT WITH GEL (48 IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Catalog Number 9001C0197
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebz0635 showed no other similar product complaint(s) from this lot number.Mw5077010.
 
Event or Problem Description
It was reported that probe cover was found to have two holes in the bottom at the end of the surgical case.

Brand Name
SITE~RITE PROBE COVER KIT WITH GEL (48 IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7573794
Report Number3006260740-2018-01230
Device Sequence Number13521714
Product Code ITX
UDI-Device Identifier00801741037801
UDI-Public(01)00801741037801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/06/2018
Report Date (Section F) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9001C0197
Device Lot NumberREBZ0635
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2018
Event Location Hospital
Date Report to Manufacturer05/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/02/2018